MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH NO 5. TRIATHLON TS PLUS TIBIAL INSERT X3 POLY 25MM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO

STRYKER ORTHOPAEDICS-MAHWAH NO 5. TRIATHLON TS PLUS TIBIAL INSERT X3 POLY 25MM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Catalog Number 5537-G-525
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Injury (2348)
Date of Event 02/08/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Reported event: an event regarding infection involving a triathlon insert was reported.The event was not confirmed.Method & results: product evaluation and results: not performed as the device was not returned.Medical records received and evaluation: the review of the provided medical records states the following: "rejected for medical review - cannot confirm event, need additional serial post op x-rays and revision operative report." product history review: a review of the device manufacturing records indicate that all devices accepted into final stock were free from discrepancies.Complaint history review: there were no other events for the lot and sterile lot provided.Conclusions: the review of the provided medical records states the following: "rejected for medical review cannot confirm event, need additional serial post op x-rays and revision operative report." the exact cause of the event could not be determined because insufficient information was provided.Further information such as pathology reports, additional serial post-operative x-rays and the revision operative report as well as follow-up notes are needed to complete the investigation for determining root cause.No further investigation for this event is possible at this time as no devices and/or insufficient information was received by stryker orthopaedics.If devices and/or additional information become available to indicate further evaluation is warranted, this record will be reopened.The following devices were also listed in this report: tri ts femur sz6 left; cat#5512-f-601; lot#mzkx; tri ts baseplate size 5; cat#5521-b-500; lot#myku; tri press-fit stem 19x150mm; cat#5566-s-019; lot#m9c55i; tri press-fit stem 15x150mm; cat#5566-s-015; lot#m9h61i; triathlon femoral distal augment 10mm - size 6 left; cat#5541-a-601; lot#kodz; triathlon femoral distal augment 10mm - size 6 left; cat#5541-a-601; lot#kodz; triathlon total knee system offset adapter 4mm; cat#5570-s-040; lot#m9t69h; tri post augment sz6 5mm; cat#5543-a-600; lot#kylw; tri post augment sz6 10mm; cat#5544-a-600; lot#mgby; triathlon total knee system offset adapter 8mm; cat#5570-s-080; lot#m7c39ad.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.Not returned.
 
Event or Problem Description
It was reported that the patient's left knee was revised.As reported by rep: "revision of a revision on (b)(6) 2015 [revision was of competitor devices]¿due to potential infection".A 5x25 ts insert was revised to a 5x31 ts insert.

Brand Name
NO 5. TRIATHLON TS PLUS TIBIAL INSERT X3 POLY 25MM
Common Device Name
PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key8399934
Report Number0002249697-2019-01270
Device Sequence Number13531250
Product Code MBH
UDI-Device Identifier07613327027365
UDI-Public07613327027365
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K141056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2017
Device Catalogue Number5537-G-525
Device Lot NumberMLJVWE
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/08/2019
Initial Report FDA Received Date03/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age68 YR
Patient Weight91